American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[2] Ian M. Aberbach and Aline Hosry. The Briançon-Skoda theorem and coefficient ideals for non-$\mathfrak{m}$-primary ideals. Proc. Amer. Math. Soc. 139 (2011) 3903-3907. MR 2823036.
Abstract, references, and article information   
View Article: PDF

[3] Tarmo Järvilehto. Jumping numbers of a simple complete ideal in a two-dimensional regular local ring. Memoirs of the AMS 214 (2011) MR 2856648.
Book volume table of contents   

[4] Rabeya Basu, Pratyusha Chattopadhyay and Ravi A. Rao. Some remarks on symplectic injective stability. Proc. Amer. Math. Soc. 139 (2011) 2317-2325. MR 2784796.
Abstract, references, and article information   
View Article: PDF

[5] Mousumi Mandal and J. K. Verma. On the Chern number of an ideal. Proc. Amer. Math. Soc. 138 (2010) 1995-1999. MR 2596035.
Abstract, references, and article information   
View Article: PDF

[6] Jason McCullough. A note on the strong direct summand conjecture. Proc. Amer. Math. Soc. 137 (2009) 2857-2864. MR 2506442.
Abstract, references, and article information   
View Article: PDF

[7] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Favre and Mattias Jonsson. Valuations and multiplier ideals. J. Amer. Math. Soc. 18 (2005) 655-684. MR 2138140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Dutta. A special case of positivity (II). Proc. Amer. Math. Soc. 133 (2005) 1891-1896. MR 2137852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ian M. Aberbach. The vanishing of $\operatorname{Tor}_1^R(R^+,k)$ implies that $R$ is regular. Proc. Amer. Math. Soc. 133 (2005) 27-29. MR 2085149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mamoru Furuya and Hiroshi Niitsuma. $\boldsymbol{\mathit{m}}$-adic $p$-basis and regular local ring. Proc. Amer. Math. Soc. 132 (2004) 3189-3193. MR 2073292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shiro Goto, Futoshi Hayasaka and Shin-ichiro Iai. The $a$-invariant and Gorensteinness of graded rings associated to filtrations of ideals in regular local rings. Proc. Amer. Math. Soc. 131 (2003) 87-94. MR 1929027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shiro Goto and Futoshi Hayasaka. Finite homological dimension and primes associated to integrally closed ideals. Proc. Amer. Math. Soc. 130 (2002) 3159-3164. MR 1912992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shou-Te Chang. Betti numbers of modules of essentially monomial type. Proc. Amer. Math. Soc. 128 (2000) 1917-1926. MR 1653433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Katz. On the existence of maximal Cohen-Macaulay modules over $p$th root extensions. Proc. Amer. Math. Soc. 127 (1999) 2601-2609. MR 1605976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Junzo Watanabe. A note on complete intersections of height three. Proc. Amer. Math. Soc. 126 (1998) 3161-3168. MR 1459155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mee-Kyoung Kim. Product of distinct simple integrally closed ideals in 2-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997) 315-321. MR 1396984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ian M. Aberbach and Craig Huneke. A theorem of Briançon-Skoda type for regular local rings containing a field . Proc. Amer. Math. Soc. 124 (1996) 707-713. MR 1301483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vijay Kodiyalam. Integrally closed modules over two-dimensional regular local rings . Trans. Amer. Math. Soc. 347 (1995) 3551-3573. MR 1308016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Jothilingam and S. Mangayarcarassy. Regular sequences, projective dimension and criteria for regularity of local rings . Proc. Amer. Math. Soc. 120 (1994) 1017-1019. MR 1170546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sunsook Noh. The value semigroups of prime divisors of the second kind in $2$-dimensional regular local rings . Trans. Amer. Math. Soc. 336 (1993) 607-619. MR 1080735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kazuhiko Kurano. Noether normalizations for local rings of algebraic varieties . Proc. Amer. Math. Soc. 116 (1992) 905-910. MR 1100658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernard Johnston. The uniform bound problem for local birational nonsingular morphisms . Trans. Amer. Math. Soc. 312 (1989) 421-431. MR 983873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. P. Dutta. A special case of positivity . Proc. Amer. Math. Soc. 103 (1988) 344-346. MR 943042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2